MathSciNet Relay Station
MathSciNet bibliographic data
MR108532 20.00
Hughes, D. R.; Thompson, J. G. The $H$-problem and the structure of $H$-groups. Pacific J. Math. 9 1959 1097–1101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement